# SDR USAA040514

- Difficulty date: August 18, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 63,100 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CORRODED 3 INCHES, STATOIN 660-668, STRINGER 27L-29L.  INSTALLED DOUBLER PER EA 87501 AND 87502A.  (M)
